# SDR DALA2025063004858

- Difficulty date: June 25, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 101,544 hours, 26,518 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DURING HOLE SCANS OF STATION 1000 LEFT SIDE UNDER STUB BEAM 1 FORWARD OUTBOARD HOLE COMMON TO THE SKIN AND STRINGER, DEFECT NOTED, HOLE FOUND TO BE ELONGATED IN STRINGER ONLY. CORRECTIVE ACTION: REPAIRED STATION 1000 FWD HOLE PER ER/A 626574-14 PRI REV H.
